# SDR HEEA080421

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- Aircraft time: 12,053 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066304400
- Part serial: 1355
- Condition: Will Not Test
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER STICKING AND DOESN'T TEST.
